# SDR FDEA200902230668

- Difficulty date: February 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 19,194 hours, 10,329 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Floorbeam
- Part number: B5377417120000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME 32, LBL 67 IS CRACKED.  BLENDED CRACKED FLOORBEAM IAW SRM 53-10-15 FIG 212. CRACK STILL PRESENT AFTER ACCOMPLISHING HFEC OF AREA IAW NTM 51-10-08.   CUT OUT DAMAGE IAW SRM 53-10-15 FIG 212. FABRICATED REPAIR ANGLE AND FILLER IAW SRM 53-10-15 FIG 212. ALODINED IAW SRM 51-21-10. PRIMED AND PAINTED IAW SRM 51-23-10. INSTALLED IAW SRM 53-10-15 FIG 212.
